# SDR DXTA2025021002291

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 2,497 hours, 1,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN PROPERLY. WHEN OPENING FROM INSIDE THE BUTTON AND HANDLE FUNCTIONED FINE AND DOOR OPENED ABOUT 1/2 INCH THEN STOPPED MOVING. DOOR WOULD NOT FALL OPEN LIKE NORMAL WITHOUT AN EXCESSIVELY HEAVY PUSH FROM INSIDE. WHEN TRYING FROM OUTSIDE THE SAME SITUATION HAPPENED WHERE THE DOOR OPENED 1/2 INCH WHEN USING THE OUTER HANDLE AND THEN THE DOOR STOPPED MOVING. DOOR REQUIRES A VERY HEAVY PULL ON OUTSIDE HANDLE FOR ABOUT 3 INCHES OF DOOR MOVEMENT BEFORE IT WILL FALL OPEN ON ITS OWN.  DOOR MOTOR OPERATED FINE UP AND DOWN.  SILVER DOOR HANDLE ON OUTSIDE OF AIRCRAFT DOESNÂ¿T SIT FLUSH OR LOCK UPON INITIAL CLOSING OF THE HANDLE. AN ADDITIONAL PUSH TO MAKE IT FLUSH AND CLICK AND LOCK IS NECESSARY. CORRECTIVE ACTION: REMOVED SHIM. OPS CHECK GOOD. IAW CE-680A MM: 52-10-00.
